# SDR IPXA2016021799511

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 22,307 hours, 14,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT SWITCH BROKEN.  R & R EMERGENCY LIGHTS & OXYGEN CONTROL PANEL IAW MM 33-51-08-404-011.  OPS CK GOOD IPC 33-51-08-04.
